# SDR DALA2018102206204

- Difficulty date: October 13, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,344 hours, 22,152 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5651, L/P 0783134) INITIAL INSPECTION: DENT ON FRAME, PROYECTION LBL S25, STA 1440, AT AFT CARGO COMPARTMENT.(C2). SUMMARY OF NRC 00094. FRAME PROYECTION LBL S25, STA 1440, AT AFT CARGO COMPARTMENT WAS REPAIRED PER SRM 53-00-07 REPAIR 5. PERFORM INITIAL INSPECTION (HEFC AND DVI) AT 37,500 FLIGHT CYCLES OR 50,000 AIRFRAME FLIGHT CICLES, WHICHEVER COME FIRST AND AN INTERVAL OF 12,000 FLIGHT CYCLES PER SRM 53-00-07, REPAIR 5, PAGE 211, TABLA II, FIG. 201. UPDATED MONITOR LOG DETAIL, PLEASE CHANGE SPECIFICATION TO: RII AND MAJOR REPAIR. **REDEFFERED LOG TO QC, ESTABLISHED MONITOR INSP **00-0653-8-7437 S/N 05651 INI **00-0653-8-7438 S/N 05651 REP.
